# SDR SWAA2024082127079

- Difficulty date: August 17, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 23,750 hours, 11,979 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON AFT WEDGE FWD WEB HAS A CRACK EXTENDING 1.6 INCHES FROM FWD WEB OVERLAP ACROSS RADIUS TO O/B FRAME.<[01] REMOVED AFT WEDGE FAIRING PER SRM 51-40-02.;[02] REPLACED AFT WEDGE FAIRING PER SRM 51-40-02.
